# SDR CA150823001

- Difficulty date: February 27, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Engine: Lyc TIO540AH1A
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Fill Port
- Part number: 20006A
- Condition: Cracked
- Location: Engine
- Part time: 53 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

(CAN) AIRCRAFT LEFT OVERNIGHT IN THE COLD (-30) WITHOUT PLUG-IN. OIL COOLER CRACKED ON START-UP, AS INDICATED BY OIL LEAK FROM ENGINE COWL. S/N 912-10659-20 AND S/N K11-9935-34 REMOVED AND P/N 20006A S/N E91-1272-10 AND S/N E91-1272-4 INSTALLED.
